# SDR CA970424005

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206061101020
- Condition: Damaged
- Location: Engine
- Part time: 14,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD ENGINE ATTACHMENT DAMAGED.  REPAIR CARRIED OUT.
